# SDR MASA2013073053275

- Difficulty date: July 30, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 23,884 hours, 19,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14AC EXIT SIGN MISSING ONE BULB.  REPLACED BULB.
